# SDR HALA0800352

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,670 hours, 16,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, WING RT UPPER SKIN FASTENER AT WS 936 ON FWD SPAR CAP.  REMOVED CORROSION IAW B767-300 SRM 51-10-02 TO THE POINT OF CONFORMATION WITH 10X MAGNIFYING GLASS.  NO OTHER DAMAGE EXIST ON THIS LINE PERPENDICULAR TO REAR SPAR.  REF SRM 57-20-01, FIG 101 "B".
